# SDR COZA20171017115

- Difficulty date: October 13, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 45,486 hours, 39,132 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 6275701
- Part serial: 080C10236
- Condition: Faulty
- Location: Cabin Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT PNEUMATIC PRESSURE DURING CRUISE WAS 40 PSI BUT VERY LOW FLOW IN CABIN.   FOUND LEFT 35 DEG SENSOR FAULTY.   REPLACED THE SENSOR AND OPS CHECKED OK.
